Publications:

1. Flat modules and torsion theories (with W. Schelter), Math. Zeit. 129, pp. 331-334 (1972).

2. A conjecture of Nagata on graded Cohen-Macaulay rings (with J. Matijevic), J. Math. Kyoto Univ., l4-1, pp. 125-128 (1974).

3. Two applications of dualizing complexes over local rings, Ann. Scient. Ec. Norm. Sup., 4e serie, t. 9, pp. 103-106 (1976).

4. K-theory of finite dimensional division algebras (with S. Green and D. Handelman), J. of Pure and Applied Algebra, 12, pp. 153-158 (1978).

5. Cohen-Macaulay complexes and an analytic proof of the new intersection conjecture, J. of Algebra, 66, pp. 220-225 (1980).

6. The Grauert-Riemenschneider Theorem and some homological conjecture in commutative algebra, Commutative Algebra-Analytic Methods, Lecture Notes in Pure and Applied Math. vol. 68, Marcel Dekker, pp. 27-36 (1982).

7. On the construction of generic resolutions of determinantal ideals, Tableaux de Young et Foncteurs de Schur, Asterisque 87-88, pp. 353-378.

8. Rings of Type 1 are Gorenstein, Bull. London Math. Soc., 15, pp. 48-50 (l983).

9. Height plus differential dimension in commutative Noetherian rings, with K. R. Goodearl and T. H. Lenagan), in J. London Math. Soc., (2) 30, pp. 15-20, (1984).

10. A prime ideal in a polynomial ring whose symbolic blow-up is not Noetherian, Proc. Amer. Math. Soc., 94, pp. 589-592 (1985).

11. The vanishing of intersection multiplicities of perfect complexes, Bull. Amer. Math. Soc., 13, pp. 127-130 (1985).

12. Some remarks on the homological algebra of multiple complexes, J. of Pure and Applied Algebra, 43, pp. 99-110 (1986).

13. Graded complexes over power series rings, Can. J. Math., vol. XXXVIII, No. 1, pp. 158178 (1986).

14. Intersection multiplicities in commutative algebra, Proceedings of the Colloque d'Algebre de Rennes (1986).

15. The MacRae invariant and the first local Chern character, Trans. Amer. Math. Soc. 300, No. 2, pp. 583-591 (1987).

16. Le Theoreme d'intersection, C.R. Acad. Sc. Paris, t. 304, Serie I, No. 7 (1987).

17. Local Chern characters and intersection multiplicities, Algebraic Geometry-Bowdoin 1985, Proc, Symposia in Pure Math., Vol. 46 part 21, Amer. Math. Soc., pp. 389-400 (1987).

18. Local Chern characters, multiplicities and perfect complexes, Bull. Soc. Math. de France, Mémoire no. 38, pp. 145-161 (1989).

19. Intersection theorems, Commutative Algebra, MSRI Publications 15, pp. 417-439 (1989).

20. An infinitely generated symbolic blow-up and a new counterexample to Hilbert's fourteenth problem, J. of Algebra 132, pp. 461-473 (1990).

21. Negative intersection multiplicities on singular varieties, Contemporary Mathematics 123, pp. 213-222 (1991).

22. Intersection theory and the homological conjectures in Commutative Algebra, Proceedings of the International Congress of Mathematicians, pp. 361-368 (1991).

23. The homological conjectures, Free Resolutions in Commutative Algebra and Algebraic Geometry (Sundance 90), Research Notes in Mathematics Vol. 2, pp. 121-132 (1992).

24. Chern classes of matrices over Noetherian rings, Math. Z. 216, pp. 157-168 (1994).

25. Multiplicities and Chern classes, Contemporary Mathematics 159, pp. 333-350 (1994).

26. A computation of local cohomology, Contemporary Mathematics 159, pp. 351-356 (1994).

27. A characterization of systems of parameters, (with S. Dutta), Proc. Amer. Math. Soc. 124, pp. 671-675 (1996).

28. Recent developments on Serre's multiplicity conjectures: Gabber's proof of the nonnegativity conjecture, L'Enseignement Mathematique 44, pp. 305-324 (1998).

29. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic 0 (with K. Kurano). Trans. Amer. Math. Soc. 352, Number 7, 3103-3116 (2000)

30. The positivity of intersections multiplicities and symbolic powers of prime ideals (with K. Kurano) Compositio Mathematica 122, 165-182 (2000).

31. Intersection multiplicities and Hilbert polynomials, Michigan math J. 48, 517-530 (2000)

32. Intersection multiplicities and dimension inequalities, Proceedings of the International Colloquium in Algebra, Arithmetic, and Geometry, TIFR, Bombay, 521-541 (2000)

33. Modules of finite length and finite projective dimension (with V. Srinivas), to appear in Inventiones Mathematicae

Books:

Homological Invariants of Modules Over Commutative Rings, Seminaire de Mathematiques Superieures, Les Presses de l'Universite de Montreal (1980).

Multiplicities and Chern Classes in Local Algebra, Cambridge University Press (1998).

Home Mathematics Department